Ladies, I have to share with you what I just found out. Last month I had my IUD, Mirena, removed after having it for three years. I lost my hair last year, Nov. '07. Although I went to many doctors to try and find the reason that I was losing my hair not one mentioned the IUD side effects of hair loss. Well, as crazy as it sounds after just one month I have regrowth for the first time since this happened. So, it got me thinking, could my alopecia been caused by Mirena? Thanks to Google I found so many websites that helped me answer that question. So many women have lost their hair because of this birth contol. I know for many of you this info won't be of any use to you, but please remember my story and you might just save one woman from remaining bald for no reason! And by the way, hair loss is only one of the many awful side effects from this drug; Mirena should be researched by anyone considering it as birth control. I will keep posting to let all know if my hair is really going to come back now! Peace peeps!